Well, I don't know...I think if you have Crohn's and you're experiencing a flare, diarrhea, even several times, in the morning IS normal, isn't it? Definitely a question to pose your GI since he'll know you best.
I take the same dose of Colazal you do. I was in remission for about 4 years and just recently have been getting sick again. It started with more bowel movements during the day and early morning; for a few weeks now the bowel movements have been waking me up in the middle of the night which isn't a good sign so I decided to finally call my GI. I still haven't heard back from him. That was on Thursday last week and I would call back today but I've actually been feeling better since Friday! Go figure. Actually, better than I have in 2 months! So I don't know what the heck is going on.
For ME, the issues I've been having start with a crampy feeling right at the top of my small intestine and its soon followed by diarrhea. I also have a somewhat nauseous stomach. It's the same feeling I once had when I was first diagnosed with HPylori. I was later diagnosed with Crohn's. They gave me an antibiotic for the Hpylori and the pain and diarrhea went away. So I'm certain the HPylori infection is back. Sometimes with it, even if I just roll over at night, or turn around certain way the upper pain hits and the D comes quickly.
I HAVE been drinking a lot more water than normal since last week and just today I read an article that says drinking lots of water can dilute the HPylori bacteria! Sounds crazy but I DO feel better...gotta ask my own GI about that one!
I definitely agree with the others that you should go see your GI. Don't worry about it, though. It might simply be an overload of small bowel bacteria you've got going on and nothing more serious and an antibiotic will clear your symptoms right up. Don't wait and don't worry about tests. Your doc might not even have to do any on you! :)
Diagnosed in October, 2003 at age 31.
Currently taking Colazal, Nexium, One-A-Day multivitamin
Secondary conditions: mouth ulcers, joint pain, extreme fatigue